# SDR UALA2013062404369

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 70,646 hours, 13,194 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Receiver
- Part number: 8220299001
- Condition: Faulty
- Location: Left Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF LT WILL NOT TUNE. WILL NOT TRANSMIT.
